# SDR 583CC0002

- Difficulty date: September 26, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 60,758 hours, 56,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT IN CABIN CEILING AND IN COCKPIT CEILING INOP.  FOUND LOOSE TERMINAL POINT AND REPAIRED PER SWPM 20-10-13.  OPS CHECKS GOOD PER MM 33-51-02.
